# SDR KPVA200313

- Difficulty date: March 7, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000034
- Part serial: 4270
- Condition: Malfunctioned
- Location: Nr 1 Eng Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 1550 - DURING AND AFTER TAKEOFF, AUTO FEATHER DE-SELECTED BUT ARM LIGHT STILL ILLUMINATED.  WHEN POWER REDUCED BELOW 80 PERCENT ARM LIGHT OUT, ABOVE 80 PERCENT ARMED LIGHT ON AGAIN.  REMOVED AND REPLACED NR 1 ENGINE TORQUE SIGNAL CONDITION UNIT IAW PW MM CHAPTER 72-01-10 PAGE 414-419/420.  OPS CHECK GOOD IAW FEATHER TEST, OPS MANUAL, SECTION NORMAL PAGE 8.  (M)
